# SDR DALA2022051303324

- Difficulty date: May 13, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 77,008 hours, 13,195 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1818 FWD GALLEY FLOORBEAM AT STA 325 LBL16 FOUND WITH CORROSION. CORRECTIVE ACTION: SPLICES REPAIR AS PER PRI:598178-14 (2233846)
